MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1934bcf-2, suture anchor, biocomposite¿ suturetak® 3 x 14.5 mm, ve5 with #2 fiberwire® and #2 tigerwire®, its anchor broke during insertion.This was detected during a repair of the deltoid ligament surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1934bcf-2.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1934bcf-2 batch 15348040 was received for evaluation.Visual evaluation revealed that the screw was broken and detached.Functional testing was not performed due to the device damage.The most likely cause of the reported failure is user error, which includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0054-eo at revision 7- bio-fastak, fastak, suturetak, and fibertak suture anchors.G.Precautions 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23717447
Report Number1220246-2025-05412
Device Sequence Number8901423
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)241114(17)281031(10)15348040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15348040
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown